i was diagnosed with GERD about 2 months ago. i had slight discomfort in my lower esophagous. i was put on aciphex once a day, and things started feeling much better. over the past few days ive noticed that i have a weird sensation in my throat, not constant, almost like a weird taste. no other symptoms really, except maybe a slight irritation of my asthma. could this be lprd? even if i am on aciphex. and if it was, would i have more symptoms than just those?
I've noticed the same thing over the last few days-a bit of post-nasal drip and irritation. I'm wondering if I'm developing allergies-the pollen is already horrible where I live. Have you considered allergies?
ya know, i never even thought to consider them. this is the time of year when i usually start gettting bad. i think you might be completely right. ill see how i am the next few days. thanks for the thought. i guess it really could just be something as simple as that for once. haha.
im hoping for you too. ive noticed that if i blow my nose, the sensation in my throat gets stronger, so im thinking it could definitely be sinus related. im on so much stuff for my allergies, that its probably blocking most of my symptoms and just not the drip or the asthma irritation. my GERD has been under control since i started taking the stuff, luckily, so i would doubt itd be acid related.
I've taken Allegra and Aciphex with no problem. Recently my Allegra hasn't been working as well for me and I asked the ENT and my PCP if it was because I was taking the Aciphex. Both said no and that the combination of the two was ok to do. I started taking Clarinex yesterday on the advice of my PCP. So it's definitely ok to take allergy medicine with a ppi.
I wonder if I have LPR? I just had an endoscopy with no visual damage, but I have heartburn all day and night. I started on Aciphex, and that only helps half the time. Im so med sensitive I can't imagine taking another one. Any suggestions or comments? Thanks, Dana